# SDR VJ32002F00069

- Difficulty date: September 13, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N4130W
- Make and model: Piper PA-28-181
- Aircraft serial: 2843204
- Engine: Lyc O360A4M
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Part number: 110744733
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT AND INSPECTION ON GROUND SHOULDER HARNESS KEEPS LOCKING UP BY THE INERTIAL REEL NO RECOMMENDATION AT THIS TIME.
